side effects of PainKillers every 45 days than the terrorist attacks on 9-11.
The line between a safe dose and a deadly one is razor thin...Will you tell them?
your friends liver, your mom’s kidney or your grandfather from an ulcer – and even someone’s life!
If you have used Non-steroidal Anti-Inflammatory Drugs (NSAIDs) daily for a great length of time but feel like you should quit such use, a new study warns that it would be much better for you to wean yourself off rather than quit abruptly. The reason for this warning, is that your risk for acute myocardial infarction (AMI), otherwise known as a heart attack, increases by 52% during the first 29 days of the cessation.
Researchers stated “Our findings suggest that the risk of AMI is increased during several weeks after the cessation of NSAID therapy.”
If you are taking NSAIDs because of Rheumatoid arthritis or lupus your risk of heart attack is 3 times higher than non-habitual users.
So all in all the best approach would be to gradually cut back with the goal of quitting in the near future.
If you have used NSAIDs for 60 days or less, there is no increased risk of AMI for you.
News is circulating that Opioid prescriptions may lead to depression.
Researchers from Saint Louis University analyzed data from 50,000 veterans who had never suffered from depression. Then these same individuals were given an opioid prescription. Those who consumed opioids for 180 days or more had a 53% risk increase of developing depression. Patients who took opioids for 90-180 days had a 25% risk increase compared to patients who took a prescription for 89 days or less.
Researchers concluded that the longer someone is exposed to opioid analgesics the greater their risk for depression is. They also believe that an increased risk accompanies larger doses of opioids.